# SDR ABXA200909080044

- Difficulty date: September 1, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 70,540 hours, 34,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS ON LEFT SIDE OF FUSELAGE, 2.75 INCHES LONG TOTAL, FS 1659 AT S12L.  VERIFIED WITH ET (CRACKS 2 EACH APPROX 1.375 INCH LONG).  REPAIR NOTED AREA IAW B767 SRM 53-00-01 FIG 201.
